Back to Search Start Over

Fractional q-Difference Inclusions in Banach Spaces.

Authors :
Alqahtani, Badr
Abbas, Saïd
Benchohra, Mouffak
Alzaid, Sara Salem
Source :
Mathematics (2227-7390). Jan2020, Vol. 8 Issue 1, p91-91. 1p.
Publication Year :
2020

Abstract

In this paper, we study a class of Caputo fractional q-difference inclusions in Banach spaces. We obtain some existence results by using the set-valued analysis, the measure of noncompactness, and the fixed point theory (Darbo and Mönch's fixed point theorems). Finally we give an illustrative example in the last section. We initiate the study of fractional q-difference inclusions on infinite dimensional Banach spaces. [ABSTRACT FROM AUTHOR]

Subjects

Subjects :
*BANACH spaces
*FIXED point theory

Details

Language :
English
ISSN :
22277390
Volume :
8
Issue :
1
Database :
Academic Search Index
Journal :
Mathematics (2227-7390)
Publication Type :
Academic Journal
Accession number :
141411857
Full Text :
https://doi.org/10.3390/math8010091